On an almost periodicity criterion of solutions for systems of nonhomogeneous linear differential equations with almost periodic coefficients
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 27-42
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1989_28_1_a1,
author = {Stan\v{e}k, Svatoslav},
title = {On an almost periodicity criterion of solutions for systems of nonhomogeneous linear differential equations with almost periodic coefficients},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {27--42},
year = {1989},
volume = {28},
number = {1},
mrnumber = {1053726},
zbl = {0709.34040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a1/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On an almost periodicity criterion of solutions for systems of nonhomogeneous linear differential equations with almost periodic coefficients JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1989 SP - 27 EP - 42 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a1/ LA - en ID - AUPO_1989_28_1_a1 ER -
%0 Journal Article %A Staněk, Svatoslav %T On an almost periodicity criterion of solutions for systems of nonhomogeneous linear differential equations with almost periodic coefficients %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1989 %P 27-42 %V 28 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a1/ %G en %F AUPO_1989_28_1_a1
Staněk, Svatoslav. On an almost periodicity criterion of solutions for systems of nonhomogeneous linear differential equations with almost periodic coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 27-42. http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a1/